Pacific Journal of Mathematics

Power-associative algebras and Riemannian connections.

Arthur A. Sagle

Article information

Source
Pacific J. Math., Volume 65, Number 2 (1976), 493-498.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866807

Mathematical Reviews number (MathSciNet)
MR0423244

Zentralblatt MATH identifier
0334.53050

Subjects
Primary: 53C05: Connections, general theory
Secondary: 17A05: Power-associative rings

Citation

Sagle, Arthur A. Power-associative algebras and Riemannian connections. Pacific J. Math. 65 (1976), no. 2, 493--498. https://projecteuclid.org/euclid.pjm/1102866807


Export citation

References

  • [1] P. Laufer and M. Tomber, Some Lie admissible algebras, Canad. J. Math., 14 (1962) 287-292.
  • [2] K. Nomizu, Invariantaffine connections on homogeneous spaces, Amer. J. Math., 76 (1954), 33-65.
  • [3] A. Sagle, Some homogeneous Einsteinmanifolds,Nagoya Math. J., 39 (1970), 81-107.
  • [4] A. Sagle, Jordan algebras and connections on homogeneous spaces, Trans. Amer. Math. Soc, 187 (1974), 405-427. 54 1n reductive Lie admissible algebras, Canad. J. Math., 23 (1971), 325-331.
  • [6] A. Sagle and R. Walde, Introductionto Lie Groups and Lie Algebras, Academic Press, 1973.
  • [7] A. Sagle and J. Schumi, Anti-commutativealgebras and homogeneous spaces with multiplications,to appear, Pacific J. Math.
  • [8] A. Sagle and D. Winter, On homogeneous spaces and reductive subalgebras of simple Lie algebras, Trans. Amer. Math. Soc, 128 (1967), 142-147.
  • [9] R. D. Schafter, Introductionto Nonassociative Algebras, Academic Press, 1966.